[Search][ Follow Ups ] [ Post Followup ] [ Neurology and Neurosurgery Forum ] [ Archive/FAQ ]
Posted by CCF Neuro[P] MD, RPS on December 15, 1998 at 19:12:39:
In Reply to: Re: Re: Sed. rates posted by Dorothy on December 15, 1998 at 19:05:07:
: Dear Doctor RPS,
Thank you for the information. I recently went to Vanderbilt University to participate in a research protocol where they confirmed I have orthostatic intollerance syndrome (Dr. Robertson does not like to call it POTS for some reason). My heart rates even after an ablation still consistantly rise 40 or more beats from lying to standing. The ablation was done by UofM who thought I had inappropriate sinus tachycardia.
I now see a Dr. Karas at the Ohio Medical College who is wonderful and very compasionate in helping me deal with this disorder. The problem I still have is that I still do not feel healty but I assume this has something to do with BP and heart rate variations during the day. The other current finding are above normal levels of nonephenerine (sorry can't spell). It is very easy to become neurotic with this syndrome due to the bizarre symptoms but I try and keep a positive attitude.
The interesting thing about pots is that the BP never drops and remains normal with the high heart rates unlike other autonomic disorders.
I am just trying to get other doctors ideas about this disorder. Thanks for the help, I really appreciate your work at this site.
Thanks for the further information.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.